# SDR UHLA201508190720

- Difficulty date: August 19, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT SERVICE DOOR INTERIOR STRUCTURE AFT LOWER CORNER.  REMOVED DAMAGE AND INSTALLED A DOUBLER IAW ETD2015-170-073576.
